# SDR VNAA202112109991

- Difficulty date: December 7, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 25,243 hours, 19,572 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door Sill
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SILL ANGLE CORRODED IN NUMEROUS AREAS.
